Alert archive / New Jersey / Small Craft Advisories in 2015

Small Craft Advisory 31, NWS Philadelphia/Mount Holly

March 16, 2015

NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 16, 2015, 3:45 PM EDT. It took effect at Mar 17, 2015, 2:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 16, 2015, 3:45 PM EDT (19:45 UTC)
In effect from
Mar 17, 2015, 2:00 PM EDT
Expired
Mar 17, 2015, 4:15 AM EDT
In force
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

072 
WHUS71 KPHI 161945
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EDT MON MAR 16 2015

ANZ450>455-170900-
/O.NEW.KPHI.SC.Y.0031.150317T1200Z-150318T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
345 PM EDT MON MAR 16 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TUESDAY TO 6 PM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TUESDAY TO 6 PM EDT
WEDNESDAY.

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-431-170900-
/O.NEW.KPHI.SC.Y.0031.150317T1200Z-150318T2000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
345 PM EDT MON MAR 16 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TUESDAY TO 4 PM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TUESDAY TO 4 PM EDT
WEDNESDAY.

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
2 follow-up statements
487 
WHUS71 KPHI 162232
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
632 PM EDT MON MAR 16 2015

ANZ450>455-170900-
/O.EXT.KPHI.SC.Y.0031.150317T1800Z-150318T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
632 PM EDT MON MAR 16 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM TUESDAY TO 6 PM
EDT WEDNESDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS TO AROUND 30 KT.

* SEAS...3 TO 5 FEET.

* TIMING...WHILE THERE MAY BE SOME GUSTS OF 25 TO 30 KT TUESDAY
  AFTERNOON, IT MAY BE MORE NEARSHORE. THE STRONGEST AND MORE
  WIDESPREAD WINDS SHOULD THEN OCCUR TUESDAY NIGHT INTO WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-431-170900-
/O.EXT.KPHI.SC.Y.0031.150317T1800Z-150318T2000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
632 PM EDT MON MAR 16 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM TUESDAY TO 4 PM
EDT WEDNESDAY...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS TO 30 KT.

* SEAS...2 TO 4 FEET.

* TIMING...WHILE THERE MAY BE SOME GUSTS OF 25 TO 30 KT TUESDAY
  AFTERNOON, IT MAY BE MORE NEARSHORE. THE STRONGEST AND MORE
  WIDESPREAD WINDS SHOULD THEN OCCUR TUESDAY NIGHT INTO WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
887 
WHUS71 KPHI 170815
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
415 AM EDT TUE MAR 17 2015

ANZ450>455-172115-
/O.UPG.KPHI.SC.Y.0031.150317T1800Z-150318T2200Z/
/O.NEW.KPHI.GL.W.0014.150317T1800Z-150318T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
415 AM EDT TUE MAR 17 2015

...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM EDT
WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...3 TO 5 FEET.

* TIMING...GALE-FORCE WINDS GUSTS WILL INITIALLY OCCUR NEARSHORE
  THIS AFTERNOON AND EXPAND OVER THE OPEN WATERS TONIGHT. THE
  STRONGEST GUSTS ARE EXPECTED THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ430-431-172115-
/O.UPG.KPHI.SC.Y.0031.150317T1800Z-150318T2000Z/
/O.NEW.KPHI.GL.W.0014.150317T1800Z-150318T1000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
415 AM EDT TUE MAR 17 2015

...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM EDT
WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...2 TO 4 FEET.

* TIMING...GALE-FORCE WINDS GUSTS WILL INITIALLY OCCUR NEARSHORE
  THIS AFTERNOON AND EXPAND OVER THE OPEN WATERS OF THE BAY
  TONIGHT. THE STRONGEST GUSTS ARE EXPECTED THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
JRK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 16, 5:52 AM EDT, 9 hours 53 minutes earlier.

Area forecast discussion, Mar 16, 5:52 AM EDT, 9 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
552 AM EDT MON MAR 16 2015

.SYNOPSIS...
A BROAD AREA OF HIGH PRESSURE OVER THE SOUTHEAST UNITED STATES WILL
EXTEND NORTHWARD ALONG THE EASTERN SEABOARD TODAY. A COLD FRONT IS
FORECAST TO SLOWLY SAG SOUTHWARD THROUGH THE AREA TONIGHT INTO
TUESDAY. HIGH PRESSURE BUILDS IN FROM THE NORTHERN PLAINS AND GREAT
LAKES REGION TUESDAY NIGHT AND WEDNESDAY BEFORE SETTLING OVERHEAD
WEDNESDAY NIGHT. THE HIGH WILL SHIFT OFFSHORE LATE THURSDAY. AN AREA
OF LOW PRESSURE DEVELOPING OVER THE SOUTHEAST STATES THURSDAY NIGHT
MAY TRACK ALONG OR JUST OFF THE DELMARVA COAST FRIDAY. A COLD FRONT
WILL MOST LIKELY PASS THROUGH THE REGION SATURDAY NIGHT FOLLOWED BY
THE RETURN OF HIGH PRESSURE ON SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MID-LEVEL CLOSED LOW PULLS FARTHER TO THE EAST-NORTHEAST TODAY WITH
WEAK RIDGING IN OVER THE REGION. THE RIDGING LOOKS TO CREST OVER THE
AREA THIS MORNING BEFORE MOVING OFFSHORE AND WE DEVELOP A LIGHT
RETURN FLOW LATER THIS AFTERNOON. THE AIRMASS MODIFIES THIS
AFTERNOON AS LOW-LEVEL TEMPERATURES ARE EXPECTED TO CLIMB TOWARDS +6
TO +8C AT 925MB. THE MIXING POTENTIAL COULD BE LIMITED GIVEN THE
STRENGTH OF THE SUBSIDENCE INVERSION IN PLACE, BUT WITH THE
TRANSITION OF THE HIGH OFFSHORE WE COULD BREAK THE INVERSION LATER
IN THE AFTERNOON AND SEE TEMPERATURES INCREASE. THE NAM/GFS/RGEM ALL
SEEMED TO INITIALIZE PRETTY WELL WITH THE 00Z THERMAL FIELDS...USING
A BLEND GETS US INTO THE MID TO UPPER-50S ACROSS A MAJORITY OF THE
REGION, WITH SLIGHTLY COOLER TEMPERATURES UP NORTH WHERE A BIT MORE
CLOUD COVER IS EXPECTED TO LINGER THROUGH THE ENTIRETY OF THE DAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
WEAK QUICK MOVING BACKDOOR COLD FRONT IS EXPECTED TO PRODUCE A BIT
OF RAIN ACROSS OUR NORTHERN ZONES TONIGHT, THOUGH IT COULD MAKE IT
AS FAR SOUTH AS PHILLY BY LATE-TUESDAY MORNING, BEFORE FIZZLING OUT.
THE BETTER CHANCES ARE ACROSS THE NORTH WITH SOMEWHAT STRONGER
DYNAMICS ALOFT AS A VORT MAX SHEARS ACROSS FROM THE WEST-
NORTHWEST...THE FARTHER SOUTH ONE HEADS THE LESS OF AN IMPACT THE
SHORTWAVE IS EXPECTED TO HAVE. THERMALLY WE WILL BE ABOVE FREEZING
SO EXPECTING AN ALL RAIN EVENT TONIGHT. GIVEN THE AMOUNT OF CLOUD
COVER DO NOT THINK WE WILL RADIATE MUCH AT ALL TONIGHT SO OVERNIGHT
LOWS WILL BE ABLE TO STAY ABOVE FREEZING ACROSS THE NORTHERN ZONES
AND IN THE LOW-40S IN MOST OTHER SPOTS.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
COLD FROPA EXPECTED ON TUESDAY- TIMING RANGING FROM EARLY IN THE
MORNING IN THE POCONOS AND FAR NW NJ TO MID AFTERNOON FOR THE
DELMARVA. BASED ON RECENT TRENDS FOR A LATER ARRIVAL OF THE FRONT,
TEMPS WERE INCREASED SEVERAL DEGREES ACROSS THE SOUTHERN HALF OF THE
CWA WHERE DAYTIME HEATING IN PRE-FRONTAL WARM SECTOR WILL MIX DOWN
THE WARM AIR. THERE IS A LARGE SPREAD IN FORECAST HIGHS FROM NORTH
TO SOUTH, RANGING FROM THE LOWER 40S IN THE POCONOS TO NEAR 70 DEG
IN SOUTHERN DELAWARE AND ADJACENT EASTERN MD. THE LATEST SAT-DERIVED
TOTAL BLENDED PWAT CAPTURES A WELL-DEFINED ATMOSPHERIC RIVER WITH
THE UPSTREAM COLD FRONT/UPPER JET STREAM THAT ORIGINATES ALL THE WAY
FROM THE TROPICAL EASTERN PACIFIC. SO DESPITE THE ABSENCE OF GULF
AND ATLANTIC MOISTURE, PWATS ARE FORECAST TO CLIMB TO AROUND AN INCH
ON TUESDAY. LOW-LEVEL CONVERGENCE MAY YIELD A BRIEF PERIOD OF
SHOWERS ALONG OR JUST AHEAD OF THE FRONT. HOWEVER, THE BETTER
SYNOPTIC LIFT WITH THE MID-LEVEL ENERGY LOOKS TO PASS JUST TO OUR
NORTH. ACCORDINGLY, LIKELY POPS RESIDE ALONG THE I-80 CORRIDOR IN
THE EARLY MORNING AND DECREASE FARTHER SOUTH AND WITH TIME. GUSTY NW
WINDS AND STRONG CAA WILL FOLLOW FROPA BUT THE ARRIVAL OF THE COLDER
AIR IN THE BOUNDARY LAYER IS DELAYED JUST ENOUGH FOR PRECIP TO BE
RAIN EVEN IN THE POCONOS.

THE MIDDLE OF THE WEEK MARKS THE RETURN TO WHAT WE HAVE BEEN ALL TOO
FAMILIAR WITH IN RECENT MONTHS: BELOW NORMAL TEMPS. FOR THOSE TIRED
OF THE COLD, LUCKILY THIS UPCOMING COLD SHOT WILL BE NOWHERE NEAR AS
EXTREME OR LONGLASTING AS WHAT WE'VE SEEN THIS PAST WINTER. THE
HEART OF THE COLD AIR WILL STAY TO OUR NORTH AND WE'LL ALSO HAVE THE
HIGH SUN ANGLE TO HELP MODERATE THE AIRMASS ON WEDNESDAY. TEMPS
TUESDAY NIGHT AND WEDNESDAY WILL BE AROUND 10 DEG BELOW NORMAL BUT
THE BRISK NW WIND WILL YIELD WIND CHILLS AS LOW AS THE SINGLE DIGITS
IN THE POCONOS AND TEENS/LOW 20S ELSEWHERE. CAN FORESEE ADDITIONAL
ADJUSTMENTS TO THESE FORECAST TEMPS EITHER UP OR DOWN DEPENDING ON
WHERE THE CAA STRATOCU DEVELOPS AND HOW PERSISTENT IT BECOMES.

THE PRESSURE GRADIENT WILL WEAKEN WEDNESDAY NIGHT WHEN THE HIGH
MOVES OVERHEAD. HIGH CLOUDS ASSOCIATED WITH THE UPPER JET STREAK MAY
CURTAIL RADIATIONAL COOLING A BIT SO DID NOT FEEL A NEED TO GO BELOW
STAT GUIDANCE. HIGH PRESSURE WILL MOVE OFFSHORE THURSDAY AFTERNOON
AND NIGHT. AIRMASS WILL MODERATE SLIGHTLY FROM THE PREVIOUS DAY BUT
WITHOUT THE WINDS, IT WON'T FEEL BLUSTERY.

A JET STREAK IS FORECAST TO INTENSIFY OVER THE SOUTHERN CONUS LATE
IN THE WEEK. FORECAST MODELS SHOW CYCLOGENESIS OCCURRING ALONG AN
INVERTED SURFACE TROUGH NEAR THE SOUTHEAST COAST THURSDAY NIGHT.
THERE IS STILL A LARGE SPREAD IN THE OPERATIONAL MODELS AND ITS
ENSEBMLES REGARDING THE TRACK AND STRENGTH OF THE LOW. THE
OPERATIONAL GUIDANCE RANGES FROM A DRY FORECAST ON THE 00Z GFS DUE
TO AN OFFSHORE TRACK TO OVER AN INCH OF QPF WITH A COASTAL PLAIN
TRACK ON THE 00Z CANADIAN. WILL NOT VENTURE OUT TOO FAR FROM
PREVIOUS FORECAST AND THE LATEST WPC GUIDANCE DUE TO THE HIGH
UNCERTAINTY. IT IS WORTHY TO HIGHLIGHT THE POTENTIAL FOR A PERIOD OF
WINTRY PRECIP, INCLUDING SNOW, THAT WOULD MOST LIKELY OCCUR AT THE
ONSET LATE THURSDAY NIGHT/FRIDAY MORNING BEFORE ENOUGH WARM AIR GETS
DRAWN NORTHWARD FOR RAIN FOR THE REST OF THE EVENT. STAY TUNED...

A COLD FRONT IS FORECAST TO MOVE THROUGH THE AREA SATURDAY NIGHT.
THIS WOULD TRANSLATE TO NEAR NORMAL TEMPS AHEAD OF THE FRONT ON
SATURDAY FOLLOWED BY A RETURN TO BELOW NORMAL TEMPS SUNDAY.

&&

.AVIATION /10Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

TODAY...VFR. LIGHT SOUTHWESTERLY WINDS WITH INCREASING MID AND UPPER
LEVEL CLOUD COVER.

TONIGHT...MOSTLY VFR. BACKDOOR COLD FRONT MOVES IN FROM THE NORTH
AND SOME RAIN SHOWERS MAY AFFECT RDG/ABE LATE TONIGHT. MVFR
CONDITIONS ARE POSSIBLE WITH THE SHOWERS. LIGHT AND VARIABLE WINDS
EXPECTED.

OUTLOOK...

TUESDAY...PREDOMINATELY VFR ALTHOUGH LOCAL/BRIEF MVFR POSSIBLE WITH
A PASSING SHRA. COLD FROPA MARKED BY A WINDSHIFT FROM S TO NW. THE
NW WINDS WILL GUST TO AROUND 30 KT LATE IN THE DAY.

TUESDAY NIGHT AND WEDNESDAY...VFR. NW GUSTS SHOULD SUBSIDE AT NIGHT
BEFORE REDEVELOPING DURING THE DAY WEDNESDAY. FREQUENT GUSTS 25-30
KT EXPECTED.

WEDNESDAY NIGHT AND THURSDAY...VFR AND LIGHT WINDS.

THURSDAY NIGHT AND FRIDAY...POTENTIAL FOR SUB-VFR CONDITIONS ON
FRIDAY WITH PRECIP MOVING IN. SOME FASTER SOLUTIONS SHOW FLIGHT
RESTRICTIONS AND PRECIP ARRIVING AS EARLY AS OVERNIGHT THURSDAY
NIGHT. PRECIP MAY START AS A WINTRY MIX BEFORE TRANSITIONING TO RAIN
FROM S TO N.

&&

.MARINE...
TODAY - TONIGHT...SUB-SCA CONDITIONS. HIGH PRESSURE CRESTS OVER
THE WATERS TODAY AND A LIGHT SOUTHWESTERLY FLOW DEVELOPS. WINDS
MAY GUST CLOSE TO 20 KNOTS EARLY THIS MORNING BEFORE SUBSIDING
THROUGHOUT THE REMAINDER OF THE MORNING. SEAS WILL CONTINUE TO
SUBSIDE TODAY AND TONIGHT. WEAK COLD FRONT SLIDES THROUGH LATE
TONIGHT FROM THE NORTH.

OUTLOOK...

TUESDAY...SLY WINDS VEERING OUT OF THE NW BEHIND FROPA. SCA
CONDITIONS MAY DEVELOP LATE IN THE AFTN.

TUESDAY NIGHT AND WEDNESDAY...NW WINDS 20-25 KT WITH GUSTS 30 KT.
CONFIDENCE NOT HIGH ENOUGH TO ISSUE A GALE WATCH ATT, BUT THERE IS A
WINDOW TO FOR A FEW 35 KT GUSTS LATE TUESDAY NIGHT INTO WEDNESDAY
MORNING.

WEDNESDAY NIGHT....WINDS WILL GRADUALLY SUBSIDE BUT SCA CONDITIONS
ARE STILL POSSIBLE, ESPECIALLY IN THE EVENING.

THURSDAY THROUGH FRIDAY...WINDS AND SEAS BELOW SCA CRITERA.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GIGI/KLEIN
NEAR TERM...HEAVENER
SHORT TERM...HEAVENER
LONG TERM...KLEIN
AVIATION...HEAVENER/KLEIN
MARINE...HEAVENER/KLEIN
Hazardous weather outlook, Mar 16, 3:41 PM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 PM EDT MON MAR 16 2015

NJZ001-007>010-PAZ054-055-060>062-105-171945-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-UPPER BUCKS-
341 PM EDT MON MAR 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PRECIPITATION SHOULD START AS SNOW FRIDAY MORNING BEFORE CHANGING
OVER TO A WINTRY MIX AND THEN RAIN FROM SOUTH TO NORTH. A WINTRY
MIX COULD PERSIST INTO FRIDAY AFTERNOON AND EVENING AT THE HIGHER
ELEVATIONS OF NORTHEAST PENNSYLVANIA AND NORTHWEST NEW JERSEY. THE
AMOUNT AND DURATION OF THE WINTRY PRECIPITATION WILL BE DEPENDENT
ON THE TRACK AND RATE OF INTENSIFICATION OF THE LOW, WHICH IS
STILL UNCERTAIN AT THIS JUNCTURE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ070-071-101>104-106-
171945-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-LOWER BUCKS-
341 PM EDT MON MAR 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PRECIPITATION MAY START OUT AS SNOW LATE THURSDAY NIGHT INTO FRIDAY
MORNING BEFORE CHANGING OVER TO RAIN FROM SOUTH TO NORTH. THE
AMOUNT AND DURATION OF THE WINTRY PRECIPITATION WILL BE DEPENDENT
ON THE TRACK AND INTENSIFICATION RATE OF THE LOW, WHICH IS STILL
UNCERTAIN AT THIS JUNCTURE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-171945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
341 PM EDT MON MAR 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A CHANCE OF GALE FORCE WIND GUSTS FROM LATE
TUESDAY AFTERNOON INTO TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.